Relative utilitarianism under uncertainty

Sprumont, Yves 2019, Relative utilitarianism under uncertainty, Social Choice and Welfare, vol. 53, pp. 621-639, doi: 10.1007/s00355-019-01202-9.

Attached Files
Name Description MIMEType Size Downloads

Title Relative utilitarianism under uncertainty
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves
Journal name Social Choice and Welfare
Volume number 53
Start page 621
End page 639
Total pages 19
Publisher Springer
Place of publication Berlin, Germany
Publication date 2019
ISSN 0176-1714
Language eng
DOI 10.1007/s00355-019-01202-9
Indigenous content off
Field of Research 01 Mathematical Sciences
14 Economics
16 Studies in Human Society
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 31 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:19:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact